Open Access

Representations of $*$-algebras generated by orthogonal projections satisfying a linear relation


Full Text

Coming Soon.





Article Information

TitleRepresentations of $*$-algebras generated by orthogonal projections satisfying a linear relation
SourceMethods Funct. Anal. Topology, Vol. 4 (1998), no. 3, 27-32
MathSciNet MR1772628
CopyrightThe Author(s) 1998 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

D. V. Galinsky, Representations of $*$-algebras generated by orthogonal projections satisfying a linear relation, Methods Funct. Anal. Topology 4 (1998), no. 3, 27-32.


BibTex

@article {MFAT76,
    AUTHOR = {Galinsky, D. V.},
     TITLE = {Representations of $*$-algebras generated by orthogonal projections satisfying a linear relation},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {4},
      YEAR = {1998},
    NUMBER = {3},
     PAGES = {27-32},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=76},
}


All Issues